Every finite group has a normal bi-Cayley graph

Jin-Xin Zhou

Abstract


A graph Γ with a group H of automorphisms acting semiregularly on the vertices with two orbits is called a bi-Cayley graph over H. When H is a normal subgroup of Aut(Γ), we say that Γ is normal with respect to H. In this paper, we show that every finite group has a connected normal bi-Cayley graph. This improves a theorem by Arezoomand and Taeri and provides a positive answer to a question reported in the literature.

Keywords


Normal, bi-Cayley, Cartesian product.

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.1298.937

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications